After seeing professor D'Cruz yesterday I am left feeling really scared. He said my APS levels are low and thinks long term fragmin use could result in a brain bleed ! He wants me to see Beverly Hunt at St Thomas to review and change my treatment but im not sure how long I will have to wait. He has given me another two months supply of Fragmin but I am now totally paranoid about taking it after he said about the risks. In a way I would rather suffer the horrible MS type symptoms and risk of a TIA than worry about the danger of having a brain bleed. I have been taking it now for nearly three yrs without problems but he told me a story about one of his patients who had a brain bleed after four yrs after previously doing fine on Fragmin. He carried on to say she had to have major brain surgery and nearly died ! I haven't taking my Fragmin now for two days now because im left feeling so scared.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.